摘要
We propose a new approach to construct structure-preserving algorithms for Birkhoffian systems. First, the Pfaff-Birkhoff variational principle is discretized, and based on the discrete variational principle the discrete Birkhoffian equations are obtained. Then, taking the discrete equations as an algorithm, the corresponding discrete flow is proved to be symplectic. That means the algorithm preserves the symplectic structure of Birkhoffian systems. Simulation results of the given example indicate that structure-preserving algorithms obtained by this method have great advantage in conserving conserved quantities.
源语言 | 英语 |
---|---|
页(从-至) | 1157-1166 |
页数 | 10 |
期刊 | Journal of Geometry and Physics |
卷 | 62 |
期 | 5 |
DOI | |
出版状态 | 已出版 - 5月 2012 |
指纹
探究 'Structure-preserving algorithms for Birkhoffian systems' 的科研主题。它们共同构成独一无二的指纹。引用此
Kong, X., Wu, H., & Mei, F. (2012). Structure-preserving algorithms for Birkhoffian systems. Journal of Geometry and Physics, 62(5), 1157-1166. https://doi.org/10.1016/j.geomphys.2011.12.004